# SDR DL767961965

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Faulty
- Location: Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE F/C NR 2 COFFEE MAKER STARTED SMOKING WHEN BREW BUTTON WAS PRESSED.  SMOKE STOPPED AFTER CIRCUIT BREAKER PULLED.  REPLACED COFFEE MAKER.  SYSTEM CHECK GOOD.
